MAUDE Adverse Event Report: ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG; IH-CARD AHG ANTI-IGG (RABBIT); 288 CARDS

ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG; IH-CARD AHG ANTI-IGG (RABBIT); 288 CARDS
Catalog Number 813422100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported discrepancies when comparing the bio-rad manual gel method with immucor's solid screen method on echo instrument.They observed false negative results with igg-coated red blood cells and missed antibodies anti-cw, anti-c and anti-e.The customer provided us with eight (8) cards from the allegedly defective lot of ih-card ahg anti-igg (rabbit) and two (2) patient samples (11095522 and 110804516).Sample 110804516 was leaked out upon arrival on our premises, and for sample 11095522 only a small volume was left in the aliquot at first the customer cards and the corresponding complaint retention sample of ih-card ahg anti-igg (rabbit) were tested manually in our quality control laboratory with four different known antibodies (anti-c, anti-e, anti-d and anti-cw) and one antibody-negative donor sample using ih-panel 11 lot: 9434011.All test results were as expected and specific, the antibodies reacted accordingly with the antigen-positive cells.The reactions of the retention and customer cards were comparable.The customer also provided two (2) patient samples, which reacted positive in the antibody identification test, only on the echo.Sample 110804516 (anti-cw) was leaked out upon arrival, therefore no tests could be carried out on this sample.For sample 11095522 (anti-c and anti-e) only a small volume was left in the aliquot, therefore this sample could only be tested with three (3) reagent red blood cells.As the complaint was reported for missing anti-c and anti-e, c+e- and c-e+ cells were used for testing (rzr2, rr, r1r1).A negative reaction was obtained with all three (3) test cells.No samples regarding the igg-dat positive discrepancy were provided.Therefore, we could only test known igg-coated cells using ih-card ahg anti-igg (rabbit) lot: 9340010.The igg-coating was detected, we did not observe any false negative results.Based on the investigation the complaint was classified as undetermined: the retention sample and the cards provided by the customer reacted as expected in the indirect-anti-human globulintest and in the direct anti-human globulintest using known antibodies respectively igg-coated red blood cells.Due to the limited volume of the provided patient samples no expedient investigation could be done.Negative reactions in the antibody test could be obtained if the sample contains antibodies present in concentrations too low to be detected by the test method employed.No test method is capable of detecting all red cell antibodies.A review of the batch record did not show any irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG (RABBIT) (GREEN) IH-CARD AHG ANTI-IGG
Common Device Name
IH-CARD AHG ANTI-IGG (RABBIT); 288 CARDS
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key20278371
Report Number9610824-2024-00041
Device Sequence Number20804806
Product Code QHR
UDI-Device Identifier07611969964857
UDI-Public(01)07611969964857(17)250204(10)9340010
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
125098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/04/2025
Device Catalogue Number813422100
Device Lot Number9340010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMMUCOR ECHO INSTRUMENT
Patient SexUnknown